# SDR AU000203002

- Difficulty date: January 27, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 7786951
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 7,365 hours
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(AU) FLIGHT CREW REPORTED AN OSCILLATION IN BLEED FLOW FROM NR 1 ENG.  INDICATIONS WERE:  CHANGES IN SOUND OF AIRFLOW, ITT AND CABIN ALT FLUCTUATIONS.  ENGINE PRESS/REG S/O VALVE REPLACED.
